MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD_IDE_US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD_IDE_US; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1257-40
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); Pacing Problem (1439); Failure to Sense (1559); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient presented remotely via merlin.Net.Upon examination of the transmission, the patient's implantable cardioverter defibrillator was found to have exhibited over-sensing of noise, inappropriate shock, high defibrillation impedance, failure to sense, and an output rate issue.No intervention was reported.The patient was in unknown condition.
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2022-09334 it was reported that a patient presented remotely via merlin.Net.Upon examination of the transmission, the patient's implantable cardioverter defibrillator was found to have exhibited over-sensing of noise, inappropriate shock, high defibrillation impedance, failure to sense, and an output rate issue.Additionally, the patient's right ventricular (rv) lead was found to have exhibited over-sensing of noise without any additional malfunction.No intervention was reported.The patient was in unknown condition.
 
Additional Manufacturer Narrative
Correction: h10 additional information: b5: related manufacturer's number needed to address new information of additional related report.Correction: b5: summary of event include information reported in report number : 2017865-2022-09334.

Brand Name
FORTIFY ASSURA VR ICD_IDE_US
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14015453
Report Number2017865-2022-07118
Device Sequence Number11901859
Product Code NVZ
UDI-Device Identifier05414734505468
UDI-Public05414734505468
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Model NumberCD1257-40
Device Catalogue NumberCD1257-40
Device Lot Number4000922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer04/13/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIATA; TENDRIL SDX; TENDRIL SDX
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale